# SDR QXEA2020061500185

- Difficulty date: June 15, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 8,292 hours, 5,068 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Message
- Condition: False Activation
- Location: Fire Exting
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ENG 1 AND 2 FIREX BTL B FAIL EICAS MESSAGE CLEARED BEFORE LANDING. REMOVED FROM SERVICE. C/W E175 FIM TASK 26-21-00-810-810-A. NO DEFECTS NOTED. RETURNED TO SERVICE.
